Would anyone know if having vivid dreams after taking Ayurvedic medication for heart failure is something to be worried about? Would it indicate anything about heart function- that it is getting worse or better?
I don't recognize the mediation you mention but I know blood pressure and heart rate/rhythm medications in the Beta Blocker family cause vivid dreaming for some. I do not associate it in any way with a predictor about a heart condition.
You may get more input via a post in the Heart Disease or Heart Rhythm forums.
I have vivid dreams every night and I take beta blockers, but I am not sure there is any relationship in my case. Both dreaming (trouble mares I call them) and taking beta blockers goes back so far I can't remember which came first - I'm talking more than 10 years here.
Thanks again very much for the post. The medicine I am refering to is a herbal supplement called Arjuna, which is said to be good for the heart in Ayurveda. The days I take this supplement, I seem to have these vivid dreams. It is interesting that Beta Blockers too have a similar effect.
With best wishes,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.